# SDR IPXA2013082100878

- Difficulty date: August 1, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 72,723 hours, 13,856 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lws 625-629
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, REF D-484950, LT WING L/E INNER SHIM BEADED DOUBLER REQUIRES REPAIR STA XOS 625-629. PREVIOUS REPAIR INSTALLED IAW EO MD11-5730-47903-A.  REMOVED, FABRICATED AND REPLACED BEADED DOUBLER AND FILLER IAW EA 01 1-5730-01-A4846, REV I/R AND EO MD11-5730-47903-C.
